# SDR CA010808001

- Difficulty date: August 2, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 33,877 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Engine
- Part number: TPE33110UA511G
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE OFF ROLL THE LT ENGINE WOULD NOT REACH REQUIRED TOURQUE, AS THE THROTTLE ADVANCED THE TORQUE BEGAN TO DECREASE, THE TAKEOFF WAS ABORTED. THE LT ENGINE WAS REMOVED FOR TEARDOWN AND INSPECTION.
